# SDR MALA954765

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Condition: Out Of Balance
- Location: Rt Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 3453 - AFTER TAKEOFF FROM DTW, CREW NOTED A VIBRATION FROM THE NOSE LANDING GEAR.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT NOSE WHEEL ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
